# SDR SCNA00025

- Difficulty date: April 3, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48259
- Aircraft time: 42,584 hours, 21,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08163000611
- Condition: Inoperative
- Location: Row 15 - 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY PATH LIGHTING BETWEEN RIGHT HAND ROWS 15 TO 18 WAS FOUND TO BE INOPERATIVE.  THE EMERGENCY PATH LIGHTING FROM RIGHT HAND ROWS 15 TO 18 WAS REMOVED AND REPLACED.  OPERATIONALLY CHECKED GOOD IAW MM 335211.
